Compactness of Integral Operators in Banach Function Spaces.

W.A.J. LUXEMBURG; A.C. ZAANEN

Mathematische Annalen (1963)

  • Volume: 149, page 150-180
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

LUXEMBURG, W.A.J., and ZAANEN, A.C.. "Compactness of Integral Operators in Banach Function Spaces.." Mathematische Annalen 149 (1963): 150-180. <http://eudml.org/doc/161017>.

@article{LUXEMBURG1963,
author = {LUXEMBURG, W.A.J., ZAANEN, A.C.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {150-180},
title = {Compactness of Integral Operators in Banach Function Spaces.},
url = {http://eudml.org/doc/161017},
volume = {149},
year = {1963},
}

TY - JOUR
AU - LUXEMBURG, W.A.J.
AU - ZAANEN, A.C.
TI - Compactness of Integral Operators in Banach Function Spaces.
JO - Mathematische Annalen
PY - 1963
VL - 149
SP - 150
EP - 180
KW - functional analysis
UR - http://eudml.org/doc/161017
ER -

Citations in EuDML Documents

top
  1. M. M. Rao, Prediction sequences in smooth Banach spaces
  2. David Edmunds, Petr Gurka, Luboš Pick, Compactness of Hardy-type integral operators in weighted Banach function spaces
  3. I. I. Aleksandrov, О представлении конечно-аддитивной функции множества
  4. Charles V. Coffman, Variational theory of set-valued Hammerstein operators in Banach function spaces. The eigenvalue problem
  5. Jean G. Dhombres, Sur les opérateurs multiplicativement liés

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.